advertisement
Question
Posted by: Odette | 2011-02-17

Strange discharge

Morning, earlier this week I started a bit of a yeast infection. I''m waiting for the meds to be delivered (as I am without transport and there is no pharmacy in walking distance). Yesterday I noticed the discharge was a bit of a reddish colour and today there is a LOT of discharge and it is again reddish (and it looks like a funny texture- not like normal discharge). I saw my gynae in November and December as I had a leaking cycst but he gave me the thumbs up. I did run out of my pill and had to wait four days to get it again (had to be delivered) and have not missed a pill since (it''s been nearly two weeks now). I don''t ''feel'' pregnant or anything buuuut I did post a question to the other doc as for a couple of weeks now I''ve been getting night sweats and stomach cramps. I don''t know if it''s related....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

A slightly blood stained discharge can be due to thrush. ALso the missed pills could be causing a breakthrough bleed. If your period doesn't come when expected, do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-02-17

A slightly blood stained discharge can be due to thrush. ALso the missed pills could be causing a breakthrough bleed. If your period doesn't come when expected, do a pregnancy test.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement